MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS AGILE MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10762472
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No system malfunction has been determined.No general problem has been detected for the installed base which requires an immediate action.According to the currently available information the issue was caused by user inattentiveness.It is in the responsibility of the user to avoid collisions.
 
Event or Problem Description
During preventative maintenance, the service engineer discovered a crack in a cover of the display ceiling suspension (dcs).It was unclear how the damage had happened.It is assumed that the user tilted the system or collided another object onto the dcs arm by accident.In a worst-case scenario, persons could be seriously injured by falling parts due to a collision of the system or other object with the dcs.No injury was communicated.
 
Additional Manufacturer Narrative
H3, h6: siemens healthineers completed the detailed investigation of the reported issue.It was stated that during preventive maintenance the service engineer discovered a crack in the cover of the display ceiling suspension (dcs).The investigation results indicated that the damage could only be caused by a collision with the base system or an external object.In general, everything within the movement range or that could cause a collision must be removed before any system movement is initiated.This is also described within the system user manual.The affected cover support arm dcs 12f (material number 8127669) was already replaced at customer site.No system malfunction could be determined.The complaint was closed.H11 corrected data: d3: manufacturer street address was corrected and email added.

Brand Name
LUMINOS AGILE MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
-or- rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd.
malvern, PA 19355
4843234198
MDR Report Key21228602
Report Number3004977335-2025-00013
Device Sequence Number7559779
Product Code OWB
UDI-Device Identifier04056869009162
UDI-Public(01)04056869009162
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number10762472
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown